IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Ken-ichi Yoshida (Univ. of Tsukuba)
Vice Chair Hiroyuki Osaki (Kwansei Gakuin Univ.), Masahiro Jibiki (NICT), Tomoki Yoshihisa (Osaka Univ.)
Secretary Satoshi Matsuura (Tokyo Inst. of Tech.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Assistant Yusuke Sakumoto (Tokyo Metropolitan Univ.), Yuichiro Hei (KDDI R&D Labs.), Toshiki Watanabe (NEC)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Yutaka Miyake (KDDI R&D Labs.)
Vice Chair Yoshiaki Shiraishi (Kobe Univ.), Takeshi Ueda (Mitsubishi Electric)
Secretary Hiroki Takakura (NII), Katsunari Yoshioka (Yokohama National Univ.)
Assistant Kazunori Kamiya (NTT), Takahiro Kasama (NICT)

Conference Date Mon, Jun 6, 2016 13:00 - 17:15
Tue, Jun 7, 2016 09:30 - 14:05
Topics Internet Security, etc. 
Conference Place Faculty of Science and Engineering, Saga University 
Address 1 Honjo-machi, Saga, 840-8502, Japan
Transportation Guide http://www.saga-u.ac.jp/english/access.html
Contact
Person
Masanori Hirotomo
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IA.

Mon, Jun 6 PM  Opening
13:00 - 13:05
  13:00-13:05 Opening Address ( 5 min. )
Mon, Jun 6 PM  IA
13:05 - 13:55
(1) 13:05-13:30 Design of a flow-level monitoring middleware for automatic flow categorization IA2016-1 ICSS2016-1 Xuliang Wang, Pongsakorn U-chupala, Kohei Ichikawa, Yasuhiro Watashiba (NAIST), Chantana Chantrapornchai, Putchong Uthayopas (Kasetsart Univ.), Hajimu Iida (NAIST)
(2) 13:30-13:55 Analysis of recursive queries from the Internet to the authoritative name servers in Oita University IA2016-2 ICSS2016-2 Masashi Nakamura, Minoru Ikebe, Kazuyuki Yoshida (Oita Univ.)
  13:55-14:10 Break ( 15 min. )
Mon, Jun 6 PM  ICSS
14:10 - 15:25
(3) 14:10-14:35 Method to Locate Cryptographic Functions from Malware Ryoya Furukawa (Kobe Univ.), Ryoichi Isawa (NICT), Masakatu Morii (Kobe Univ.), Daisuke Inoue, Koji Nakao (NICT)
(4) 14:35-15:00 A Visualization system of network packets with alert function for suspicious communications IA2016-3 ICSS2016-3 Reido Horigome, Naoya Kitagawa, Nariyoshi Yamai (Tokyo Univ. of Agriculture and Technology)
(5) 15:00-15:25 Development of Network Forensic System Using Filter Drivers Kouki Oda, Masanori Hirotomo (Saga Univ.), Youji Fukuta (Kinki Univ.), Masami Mohri (Gifu Univ.), Yoshiaki Shiraishi (Kobe Univ.)
  15:25-15:40 Break ( 15 min. )
Mon, Jun 6 PM  ICSS
15:40 - 17:15
(6) 15:40-16:05 Using Signal Strength to Improve the Key-Exchange Protocol in Wireless LAN IA2016-4 ICSS2016-4 Nariaki Tamaki, Takehiro Kawata (NTT)
(7) 16:05-16:30 IA2016-5 ICSS2016-5 Kenta Nomura (Kobe Univ.), Masami Mohri (Gifu Univ.), Yoshiaki Shiraishi, Masakatu Morii (Kobe Univ.)
(8) 16:30-16:55 Multidimensional Lamport-like one-time password authentication schemes IA2016-6 ICSS2016-6 Yuji Suga (IIJ)
  16:55-17:05 ( 10 min. )
  17:05-17:15 ( 10 min. )
Tue, Jun 7 AM  ICSS
09:30 - 10:20
(9) 09:30-09:55 IA2016-7 ICSS2016-7 Daiki Ito (Kobe Univ.), Masami Mohri (Gifu Univ.), Yoshiaki Shiraishi, Masakatu Morii (Kobe Univ.)
(10) 09:55-10:20 Report on the 2016 Network and Distributed System Security Symposium IA2016-8 ICSS2016-8 Shinichi Matsumoto (ISIT), Daiki Chiba (NTT), Kuniyasu Suzaki (AIST), Mirang Park (Kanagawa Institute of Technology)
  10:20-10:35 Break ( 15 min. )
Tue, Jun 7 AM  IA
10:35 - 11:25
(11) 10:35-11:00 An Experiment to Shut off DDoS Attacks on Testbed Simulating Autonomous Internet Security Infrastructure IA2016-9 ICSS2016-9 Kishi Yuya, Eguchi Ken, Ishikawa Tsuyoshi, Suzuki Ryusei, Miyaguchi Yuki, Ohsawa Kazuo, Yogosawa Mamoru, Sano Kaoru, Yamaki Hiroshi, Ueno Yoichirou, Sasaki Ryoichi, Kobayashi Hiroshi (Tokyo Denki Univ)
(12) 11:00-11:25 Measuring BGP Origin Validation Effect for Mis-Origination IA2016-10 ICSS2016-10 Masahito Ando (Toho Univ.), Masayuki Okada (JPNIC), Akira Kanaoka (Toho Univ.)
Tue, Jun 7 PM  ICSS
13:00 - 13:50
(13) 13:00-13:25 On the Effect Assessment of Malicious Web Sites Using Multi-Environment Analysis IA2016-11 ICSS2016-11 Yuya Nishio, Masanori Hirotomo (Saga Univ.), Youji Fukuta (Kindai Univ.), Masami Mohri (Gifu Univ.), Yoshiaki Shiraishi (Kobe Univ.)
(14) 13:25-13:50 IA2016-12 ICSS2016-12 Tatsuya Nagai (Kobe Univ.), Masaki Kamizono (PwC Cyber Services LLCPwC Cyber Services), Yoshiaki Shiraishi (Kobe Univ.), Masami Mohri (Gifu Univ.), Yuji Hoshizawa (PwC Cyber Services LLCPwC Cyber Services), Masakatu Morii (Kobe Univ.)
Tue, Jun 7 PM  Closing
13:50 - 14:05
  13:50-14:00 ( 10 min. )
  14:00-14:05 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: is-qst 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2016-06-06 05:18:41


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan